Advanced

On the Hausdorff Dimension of Fat Generalised Hyperbolic Attractors

Persson, Tomas LU (2008) In Preprints in Mathematical Sciences1999-01-01+01:00 2008(3).
Abstract
We study non-invertible piecewise hyperbolic maps in the plane. The Hausdorff dimension of the attractor is estimated from below for a set of maps that is open in the C2 topology.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
unpublished
subject
keywords
Dynamical Systems, Geometric Measure Theory, Dimension Theory
in
Preprints in Mathematical Sciences1999-01-01+01:00
volume
2008
issue
3
pages
15 pages
publisher
Lund University
ISSN
1403-9338
language
English
LU publication?
yes
id
b7537e08-0296-4fdf-983c-81ee62da2a3d (old id 945868)
date added to LUP
2008-10-06 16:24:54
date last changed
2016-04-16 06:14:38
@article{b7537e08-0296-4fdf-983c-81ee62da2a3d,
  abstract     = {We study non-invertible piecewise hyperbolic maps in the plane. The Hausdorff dimension of the attractor is estimated from below for a set of maps that is open in the C2 topology.},
  author       = {Persson, Tomas},
  issn         = {1403-9338},
  keyword      = {Dynamical Systems,Geometric Measure Theory,Dimension Theory},
  language     = {eng},
  number       = {3},
  pages        = {15},
  publisher    = {Lund University},
  series       = {Preprints in Mathematical Sciences1999-01-01+01:00},
  title        = {On the Hausdorff Dimension of Fat Generalised Hyperbolic Attractors},
  volume       = {2008},
  year         = {2008},
}